MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN040971
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the pilot balloon leaking during procedure".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was then performed and the cuff and pilot balloon were inflated to 25mbar using a calibrated endotest meter.The cuff could not stay inflated.The sample was then immersed in water for leak testing.Air bubbles were observed coming from the pilot balloon indicating there was a leak.The leak was observed on the inflation tube of the product, near the side arm.A device history record review was performed and no relevant findings were identified.The complaint of leakage was confirmed; however, a root cause for the issue could not be determined.There is 100% inflation and leak testing conducted during the manufacturing process whereby any leakage would be detected prior to release from the manufacturing facility.
 
Event or Problem Description

Brand Name
RUSCH CURVED REINFORCD CUFF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12638728
Report Number8040412-2021-00256
Device Sequence Number1309053
Product Code BTR
UDI-Device Identifier14026704340986
UDI-Public14026704340986
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/28/2025
Device Model NumberIPN040971
Device Catalogue Number103902-000080
Device Lot NumberKME20H1699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown